MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 12MM/130 DEG TI CANN TFNA 235MM/RIGHT - STERILE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 12MM/130 DEG TI CANN TFNA 235MM/RIGHT - STERILE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number 04.037.244S
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Pain (1994)
Date of Event 01/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Only event year is known.Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, the patient showed in the office complaining of hip pain and it was thought that she had fallen.The x-ray showed that the proximal femoral nailing system (tfna) that was implanted on (b)(6) 2020, had cut out.The procedure was successfully completed.Patient consequence total hip replacement.Concomitant devices reported: tfna fenestrated screw 95mm ¿ sterile (part number 04.038.195s, lot h359691, quantity 1), 5.0mm ti locking screw w/t25 stardrive 38mm for im nails (part number 04.005.528, lot unknown, quantity 1).This report involves 1 12mm/130 deg ti cann tfna 235mm/right ¿ sterile.This is report 1 of 3 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: h3, h6: the investigation could not be completed, the complaint device was not received for investigation; no conclusion could be drawn at the time of filing this report.Based on the provided image(s), following device information is available.Device history lot: manufacturing location: monument.Manufacturing date: jan 13, 2020.Expiration date: nov 30, 2029.Part number: 04.037.244s, 12mm/130 deg ti cann tfna 235mm/right - sterile.Lot number: 34p7508 (sterile).Lot quantity: (b)(4).Production order traveler met all inspection acceptance criteria.Inspection sheet, in-process / inspect dimensional / final ns071308 met all inspection acceptance criteria.Inspection sheet, tfna assembly inspection ns067861 met all inspection acceptance criteria.Packaging label log (pll) lppf, lmd was reviewed and determined to be conforming.Packaging bom was reviewed and determined to be conforming with no deviations to normal packaging identified.Scn 17097 supplied by ethicon (abq) was reviewed and determined to be conforming.This lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Component part(s) reviewed: part number: 04.037.912.3, tfna lock drive.Lot number: 20p3685.Lot quantity: (b)(4).Production order traveler met all inspection acceptance criteria.Inspection sheet, ns062925 rev e met all inspection acceptance criteria.Part number: 04.037.912.4, wave spring, shim ended.Lot number: 17p1877.Lot quantity: (b)(4).Production order traveler met all inspection acceptance criteria.Inspection sheet, incoming final inspection, ns062851 met all inspection acceptance criteria.Material certificate and certificate of conformance and quality history card received from (b)(6) dated oct 18, 2019 were reviewed and determined to be conforming.Part number: 04.037.942.2, lock prong, 130 degree, tfna.Lot number: 27p7376.Lot quantity: (b)(4).Production order traveler met all inspection acceptance criteria.Inspection sheet, final inspection, ns073593 rev c met all inspection acceptance criteria.Part number: 21127, timoagri 16.00.Lot number: 17p7233.Lot quantity: (b)(4).Inspection instruction met all inspection acceptance criteria.Certified test report supplied by perryman company dated aug 20, 2019 was reviewed and determined to be conforming.Lot summary report dated oct 10, 2019 met all inspection acceptance criteria.Raw material receiving/putaway checklist met all inspection acceptance criteria.Device history review; 01-dec-2020: dhr reviewed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10: additional narrative: h3, h6: a photo investigation was completed: the complaint device was not received for investigation.The following investigation is based on the image provided.The image was reviewed, and the complaint condition could not be confirmed.The provided x-ray image does not show any migration or pullout.Since the device was not returned, a dimensional inspection and a functional test were not able to be performed.A definitive assignable root cause could not be determined based on the provided information.During the investigation no product design issues or discrepancies were observed (based on the images) that may have contributed to the complaint condition.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
12MM/130 DEG TI CANN TFNA 235MM/RIGHT - STERILE
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11049746
Report Number2939274-2020-05670
Device Sequence Number3310836
Product Code HSB
UDI-Device Identifier10886982097286
UDI-Public(01)10886982097286
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K160167
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.037.244S
Device Catalogue Number04.037.244S
Device Lot Number34P7508
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/24/2020
Supplement Date Received by Manufacturer11/30/2020
12/30/2020
Initial Report FDA Received Date12/21/2020
Supplement Report FDA Received Date12/30/2020
01/14/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5.0MM TI LOCK SCR W/T25 STARDRIVE 38MM.; TFNA FENESTRATED SCREW 95MM.; 5.0MM TI LOCK SCR W/T25 STARDRIVE 38MM; TFNA FENESTRATED SCREW 95MM
Outcome Attributed to Adverse Event Required Intervention;